Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The existence of solutions to classical variational problems without assuming convexity


Author: V. Amdursky
Journal: Bull. Amer. Math. Soc. 78 (1972), 394-398
MSC (1970): Primary 49A05; Secondary 28A20
DOI: https://doi.org/10.1090/S0002-9904-1972-12913-6
MathSciNet review: 0291925
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. N. I. Ahiezer, The calculus of variations, GITTL, Moscow, 1955; English transl., Blaisdell, Waltham, Mass., 1962, Chap. 4. MR 17, 861; MR 25 #5414. MR 133032
  • 2. C. Carathéodory, Calculus of variations and partial differential equations of the first order. Part II: Calculus of variations, teubner, Leipzig, 1935; English transl., Holden-Day, San Francisco, Calif., 1967, Chap. 16. MR 38 #590. MR 232264
  • 3. O. Bolza, Vorlesungen über Variationsrechnung, Teubner, Leipzig and Berlin, 1909, Chap. 9.
  • 4. L. C. Young, Lectures on the calcules of variations and optimal control theory, Saunders, Philadelphia, Pa., 1969, Chap. 5. MR 41 # 4337. MR 259704
  • 5. R. Conti, Calculus of variations, classical and modern, Edizioni Cremonese, Roma, 1967; Centro Internazionale Matematico Estivo (C.I.M.E.). MR 212645
  • 6. C. Carathéodory, Über die starken maxima und minima bei einfachen Integralen, Math. Ann. 62 (1906), no. 4, 449–503 (German). MR 1511387, https://doi.org/10.1007/BF01449816
  • 7. Lawrence M. Graves, Discontinuous Solutions in Space Problems of the Calculus of Variations, Amer. J. Math. 52 (1930), no. 1, 1–28. MR 1507915, https://doi.org/10.2307/2370644
  • 8. L. M. Graves, Discontinuous solutions in the calculus of variations, Bull. Amer. Math. Soc. 36 (1930), 831-846.
  • 9. L. Tonelli, Sull'esistenza del minimo in problemi di calcolo delle variazioni, Ann. Scuola Norm. Sup. Pisa Sci. Fis. Mat. 1 (1931), 89-100.

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 49A05, 28A20

Retrieve articles in all journals with MSC (1970): 49A05, 28A20


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1972-12913-6

American Mathematical Society